MathSciNet Relay Station
MathSciNet bibliographic data
MR2485411 (2010d:03083) 03E35 (30E10)
Burke, Maxim R. Entire functions mapping uncountable dense sets of reals onto each other monotonically. Trans. Amer. Math. Soc. 361 (2009), no. 6, 2871–2911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement